# SDR 95ZZZX6277

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427JS
- Make and model: Dorner DO328100
- Aircraft serial: 3039
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Temp Switch
- Part number: 0132ADK
- Condition: Defective
- Location: Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 4240 - DURING TAKEOFF ROLL, CREW ADVISORY MESSAGE - BLEED AIR FAIL, CREW ELECTED TO ABORT TAKEOFF AND RETURN TO GATE.  MAINTENANCE INSPECTED AIRCRAFT AND DISCOVERED A FAULTY BLEED AIR SHUT-OFF VALVE TEMP SWITCH.  REMOVED AND REPLACED FAULTY SWITCH IAW MM 36-1-04.  OPS CHECKED GOOD, AIRCRAFT RETURNED TO SERVICE.
